# SDR CALA2025022402414

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 108,875 hours, 14,489 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REST UPR DR 3 EICAS CAUTION SMOKE IS DETECTED IN THE UPPER CREW REST COMPARTMENT AT DOOR 3. AT 3000FT ON APPROACH LI GHT CAME ON. FA SAID NO S MOKE AND RESET PER CL. REFERENCE AMM TASK 05-51-58-800-801-C3 PERFORMED CONDITIONAL INSPECTION. NO EVIDENCE OF SMOKE OR ODOR NOTICED.  UPPER CREWREST COMPARTMENT IS CORRECT AND ODOR FREE.  OK TO CONTINUE OPERATIONS.
